Aminotransferase Activity in Celiac-Disease

Grimwood, K and Barnes, GL (1993) Aminotransferase Activity in Celiac-Disease. Journal of Pediatrics, 123 6: 1017-1018. doi:10.1016/S0022-3476(05)80410-X

Author Grimwood, K
Barnes, GL
Title Aminotransferase Activity in Celiac-Disease
Journal name Journal of Pediatrics   Check publisher's open access policy
ISSN 0022-3476
Publication date 1993-12
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1016/S0022-3476(05)80410-X
Volume 123
Issue 6
Start page 1017
End page 1018
Total pages 2
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 20 Oct 2011, 11:26:43 EST by System User